Volume 13, Issue 1 (5-2018)                   IJMSI 2018, 13(1): 97-102 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Soleimani Rad G, Radenovic S, Dolicanin-Dekic D. A Shorter and Simple Approach to Study Fixed Point Results via b-Simulation Functions. IJMSI 2018; 13 (1) :97-102
URL: http://ijmsi.ir/article-1-971-en.html

The purpose of this short note is to consider much shorter and nicer proofs
about fixed point results on b-metric spaces via b-simulation function introduced very recently by Demma et al. [M. Demma, R. Saadati, P. Vetro, emph{Fixed point results on b-metric space via Picard sequences and b-simulation functions}, Iranian J. Math. Sci. Infor. 11 (1) (2016) 123--136].

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb